A fixed point approach to the hyperstability of Drygas functional equation in metric spaces

Mohamed Sirouni, Samir Kabbaj

Abstract


Piszczek and Szczawi´ nska proved the hyperstability of the Drygas functional equation in Banach spaces. Using the fixed point method, we prove the hyperstability of the Drygas functional equation f(x+y)+ f(x−y) =2f(x)+ f(y)+ f(−y), in the class of functions from a commutative group into a commutative complete metric group.

Full Text: PDF

How to Cite this Article:

Mohamed Sirouni, Samir Kabbaj, A fixed point approach to the hyperstability of Drygas functional equation in metric spaces, Journal of Mathematical and Computational Science, Vol 4, No 4 (2014), 705-715

Copyright © 2014 Mohamed Sirouni, Samir Kabbaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS